# SDR SWAA2012111509367

- Difficulty date: October 9, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Angle
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING) I/B NO-STEP PANEL O/B FWD LG BEAM ATTACH ANGLE CRACKED AND ALL FASTENERS HAVE PULLED THRU ANGLE.  REMOVED AND REPLACED ANGLE PER SRM.
